山东大学学报(工学版) ›› 2010, Vol. 40 ›› Issue (5): 28-33.
• 论文 • 上一篇 下一篇
芮眀力,廖祖华,胡淼菡,陆金花
收稿日期:
出版日期:
发布日期:
作者简介:
基金资助:
江苏省教育科学“十一五”规划资助项目(D/2006/01/171);江南大学创新团队发展计划资助项目(200902)
RUI Ming-li, LIAO Zu-hua, HU Miao-han, LU Jin-hua
Received:
Online:
Published:
摘要:
给出了广义模糊子坡(理想)及关于T范数的广义模糊子坡(理想)的概念,探讨了它们的一些性质,在此基础上得到了它们的等价刻画。
关键词: 模糊子坡(理想), 广义模糊子坡(理想), 关于T范数的模糊子坡(理想), 关于T范数的广义模糊子坡(理想)
Abstract:
The concepts of generalized fuzzy subinclines(ideals) and generalized fuzzy subinclines(ideals) with norm T are given. Then some of their properties are discussed. Based on this, their equivalent characterizations are also obtained.
Key words: fuzzy subinclines (ideals), generalized fuzzy subinclines(ideals), fuzzy subinclines(ideals) with norm T, generalized fuzzy subinclines (ideals) with norm T
芮眀力,廖祖华,胡淼菡,陆金花. 关于T范数的广义模糊子坡(理想)[J]. 山东大学学报(工学版), 2010, 40(5): 28-33.
RUI Ming-li, LIAO Zu-hua, HU Miao-han, LU Jin-hua. Generalized fuzzy subinclines(ideals) with norm T[J]. JOURNAL OF SHANDONG UNIVERSITY (ENGINEERING SCIENCE), 2010, 40(5): 28-33.
导出引用管理器 EndNote|Reference Manager|ProCite|BibTeX|RefWorks
链接本文: http://gxbwk.njournal.sdu.edu.cn/CN/
http://gxbwk.njournal.sdu.edu.cn/CN/Y2010/V40/I5/28
Cited